MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC EPIDURAL CATHETERIZATION SET; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC EPIDURAL CATHETERIZATION SET; ANESTHESIA CONDUCTION CATHETER
Model Number IPN920760
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "needle bent during insertion: it happened with 3 units.Another kit was used successfully.There was no reported patient harm or consequence." associated complaints 3006425876-2026-00366, 3006425876-2026-00367.
 
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint of the needle was bent was confirmed based on the sample received.Visual examination of the returned sample revealed the needle appeared to be bent.The cannula was bent toward the center of the cannula.A device history record review was performed on the epidural needle with no relevant findings.It is unknown how the needle was handled prior to and during use and the pressure used for insertion and removal.Therefore, based on the information provided and the condition of the sample received, the potential cause of this complaint could not be determined.Further investigation has been initiated by the anesthesia research and deleopment team within the teleflex quality system to determine a probable cause.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "needle bent during insertion: it happened with 3 units.Another kit was used successfully.There was no reported patient harm or consequence." associated complaints 3006425876-2026-00366, 3006425876-2026-00367 and 3006425876-2026-00368.

Brand Name
EPIDURAL CATHETERIZATION SET
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24763718
Report Number3006425876-2026-00368
Device Sequence Number21401765
Product Code BSO
UDI-Device Identifier10801902197570
UDI-Public(01)10801902197570(11)250620(17)270531(10)71F25F0555(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920760
Device Catalogue NumberJC-05400-B
Device Lot Number71F25F0555
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown